MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject coil delivery wire was seen to be kinked/bent, main coil was seen to be detached.The main coil and coil introducer sheath were not returned.Functional inspection was unable to perform as main coil was not returned.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil failed/unable to detach was not confirmed during analysis due it could not be replicated during device analysis as the main coil was not retuned.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.An assignable cause of not confirmed will be assigned to the event main coil failed/unable to detach.As defects were not confirmed during functional testing as coil was not returned.Based on the all-available information and analysis of the device it is probable that the subject coil pushed/pulled against resistance may cause the analyzed defect therefore an assignable cause of 'procedural factors' will be assigned to analyzed main coil prematurely detached/separated during use as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed coil delivery wire kinked/bent since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
It was reported that the subject coil could not be removed/detached despite the acoustic signal from the power supply.The subject coil was returned for analysis and the device investigation revealed that the subject main coil failed unable to detach was not confirmed and subject coil was found prematurely detached during use.The procedure was completed successfully without any clinical consequences to the patient.

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24218817
Report Number3008881809-2026-00056
Device Sequence Number18483137
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public(01)04546540697967(17)300603(10)25651030
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421020
Device Lot Number25651030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT SYSTEM (STRYKER)
Patient SexUnknown